# SDR DJS041707

- Difficulty date: April 17, 2007
- Submitted: April 23, 2007
- Operation: General aviation
- Aircraft: N110DJ
- Make and model: Amtr ECLIPSE500
- Aircraft serial: 000007
- Aircraft time: 42 hours, 35 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 35C155103
- Part serial: ADXAL000181
- Condition: Faulty
- Location: Engine
- Part time: 42 hours, 35 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN IAW AFM DUE TO LOSS OF OIL TEMPERATURE. TROUBLESHOT TO A FAULTY MOT/MOP SENSOR.
